Hi - good morning. I was diagnosed with diabetes mellitus about three years ago. I was given metformin and was also taking Crestor. After feeling quite unwell for many months and even to the state that I could no longer play bowls because I had a lot of trouble walking very unsteady on my legs. About six months ago I stopped taking Crestor and did not take any diabetes medication. This was the last resort as I was not taking any other medication other than Moduretic for my blood press. I am now feeling a lot better and have now got my legs back to normal. My new Dr has given me Diabex 500 mg. one at night time. This seems to be suiting me. Now if my cholesterol needs to be taken down what other medication is there I have already tried Lipitor before the Crestor.
First, I recommend that you should measure your cholesterol levels. It is safe to use a cholesterol-lowering agent, such as atorvastatin or rosuvastatin, in a diabetic patient. My opinion is that a statin should be added to your therapy, if cholesterol levels are high.
I hope I was helpful. Take care. Feel free to ask me again.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I am Bhanuprakash, 37 yrs old, I diagnosed with high cholesterol. I am on complete stict diet since 15months. Still my cholesterol levels are too high. In our family, nobody had this cholesterol. And also, mine fasting blood sugar reads always above 110 - 120mg/dl. I have lost around 8 kilos in 8 months. I used to go frequent urination during sleeping(2 or 3 times). My HbA1c is 5.9% (on 29th Dec. 2009) Now it s 5.0%. Kindly suggest me , am a Diabetic or not? And also worried about my high cholesterol levels. Cardiologist adivised me to take Rozat 10mg tablet daily for life long to prevent heart attack.Will I suffer heart attack without medicines or else Yoga or stress reducing exercises will bring down cholesterol & fasting sugar level. Note: My PPBS is always normal( 130mg/dl) after 2 hours of breakfast.
Good morning , 77 years young Daisy Here, I heard my friend taking Tumeric and happily rid of aches and pains. May I take it as well? I have High blood oressure, high cholesterol and type 2 diabetes and overweight by 40 lbs. Thank you for your help. Blessings!
hello good morning, Mr Samuel i have cholesterol problem since 2006 and i am using tablets statix and my cholesterol is normal for last two years but i am still using this medicine so i should use this medicine forever while i am diabetes too but its undercontrol and iam 40years old thanks
female 62..on high blood pressure meds for at least ten years; lipitor; recent lab work, blood tests and ekg all normal... in the past week or two i have developed a rapid heart beat when i lie down for bed...fine during daytime...no other symptoms slightly overweight...5 4/ 158. obviously i am concerned...what could this be?
I had triple bypass surgrey in Oct 2008. Am extremely exhausted and tired. Very frustrated....this are the drugs I am taking. Had doctors appointment on Tuesday and I was on a generic lipitor and was put back on regular Lipitor. My body hurts 24/7. 03-05-09 First Dose Lexapro(escitalopram oxalate) 10mg 1 per day Xanax .25mg 1 tablet every 4 to 6 hrs as needed for anxiety Lipitor 40 mg 1 capsule by mouth at night Lasix 40 mg 1 tablet by mouth daily (am) Digoxin 0.125mg 1 tablet by mouth daily (am) Prilosec/Omeprazole 20 mg 1 tablet by mouth daily (am) Lisinopril 5mg 1 tablet by mouth daily (am) K-Dur/POT CHL ER 20MEQ 1 tablet by mouth daily (am) St Joseph baby aspiring 81 mg 1 tablet by mouth daily (am) Starlix 120 MG 1 Tablet with each meal Stopped 03-04-09 Cardizem CD/Diltiazem ER 120 mg 1 capsule by mouth at night
Over the last 7-8 years I had recurring chest pain . A series of tests were done including ECGs, stress test, halter test, Percentine perfusion test and CT scan andin late 2011 my cardiologist concluded that the symptoms were not heart related. Over the last two months my symptoms have returned: chest pain radiating into left arm, left side rib cage, chronic headache, sometime severe usually pressure in the ears and around them. Usually I wake up very early in the morning with chest pain, sometime palpitations and headache. Today I had a severe attack of headache as if my head is in a vice. It continues. I suffer from Acid reflux, somewhat hi blood pressure ( highest readinfg 139/ 78; average of last 11 readings 128/72) hi cholesterol, hypo thyroid (TSH up to 21.8). I am on Nexium 40mg, Metoprolol 50mg, Lipitor 20mg and El Troxin 0.075. My Endicronologist is trying to calibrate the Eltroxin dose. He thinks my symptoms are not Thyroid related. I have been trying to get an appointment with my GP since june 25. She is on holiday and the earliest appointment I got is August 17. My symptoms -- chest pain, headache, radiating pain in shoulder blade, sometimes left ribs, pressure in the eyes, ears continue and I think progressively getting worse. I was treated for prostate 8 years ago, monitored annually the PSA has been much below zero, negligible sometime difficult to trace. Sorry for such a complicated story. I do not know what to do. Should I go to the emergency everyday???? Will appreciate any suggestions
Hello, my husband has developed a sudden and moderately severe rash (hives?). He has most recently had lidocaine shots and topical ointment. He also has started to take Lipitor and Diovan within the last 2 months. Could the rash be caused by these medications and is it serious? Thank you.
I have had a chronic sore throat wit he feeling of a lump in my pharynx for about twelve weeks. No cough , no taste of blood. I have had episodes of GERD on a sporadic basis. My voice is affected. I take Lipitor and lisinipril daily.
Hello, I am a 64 year old healthy male. For more then 25 years I have been taking statins for high cholesterol , lipitor and others however now I am using repatha injection once a month to keep my cholesterol low. Now over the course of these...
I am a healthy 79 year old male 5foot 10 190 pounds.i exercise daily and do moderate farm chores.beginning within a week after beginning Lipitor there has feen a nearly total loss of libido. Is there a connection?